Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Itchy, flaky skin on cheek, eyebrow, hair loss over eyebrow before periods onset. Cause?

Hi there - I am a 47 year old female and I have developed this itchy red blotchy flaky skin only on my left cheek. It also is somewhat in my left eyebrow area and my eyebrow has been losing hair. Seems to really red after I shower. This does seem to flare up right before my period and then settles somewhat after cyle. I have wondered if this is rosacea but it is only on one side of my face. I also then notice after eating my ears and face will get hot sometimes....weird! I guess it is called menopause? : ) Not liking the aging thing...LOL
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

you might be suffering from eczema.

It cannot be rosaceae as it is present only on one side.

You need treatment with steroid creams.

The hair may regrow if bulbs are not destroyed.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor